# SDR SWAA2013021312627

- Difficulty date: January 15, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK  ON SUPPORT ANGLE LOCATED ON TRACK FAIRING INBOARD SIDE TRAILING EDGE OF LT WING.  REPLACED SUPPORT ANGLE LOCATED ON TRACK FAIRING INBOARD SIDE TRAILING EDGE OF LEFT WING IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG 65C26300
